# SDR CALA2024061301794

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 77,048 hours, 7,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W234111
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-06900 REV E OP 016 1EA CRACK FOUND ON R/H FUS SKIN APPRO X 0.500" IN LENGTH REF HX NR WO.3271543, INSPECTIONS PER THE LATEST REVISION OF ECRA 5330-07272 PART 2 ON REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 4,000 TOTAL OR BEFORE THE AIRCRAFT REACHES 15,532 TOTAL FLIGHT CYCLES. CYCLES. REPAIRED PER ECRA 5330-07272 PART 1 ON HAECO NR WO3271543. PER PART1 STEP 3, REQUIRES A DTA DIP TO READ; ACCOMPLISH THE OK TO PLACE ON DIP PER ECRA 5330-07272, PART 1 INTERIM REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT COMPLETED, ACCOMPLISH THE INSPECTIONS PER THE LATEST REV OF ECRA 5330-07272 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 15532 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 4000 TOTAL CYCLES. QC RECORDS UPDATE RECORDS UPDATE RECORDS UPDATE QC REVIEWED. INIT: ON OR BEFORE 15532 TAFC (WILL AUTO ITO TO RIR- 1087) RIR: 4000 FC.
